Journal of Optimization Theory and Applications, ( ISI ), Volume (175), No (2), Year (2017-11) , Pages (356-372)

Title : ( Optimal Control Formulation for Complementarity Dynamical Systems )

Authors: Seyed Mohsen Miri , Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper, we show that the complementarity dynamical systems can be reformulated as optimal control problems. By using this reformulation, we present a pseudospectral scheme to discretize the complementarity dynamical systems. Applying this discretization, the complementarity dynamical system is reduced to a sequence of nonlinear programming problems. Numerical examples and comparison with two other methods are included to demonstrate the capability of the proposed method.

Keywords

omplementarity dynamical system Optimal control problem Nonlinear complementarity function Legendre pseudospectral method